Vitamin E Acetate is the real cause of vaping deaths? | Dangers of E-Cigarettes



Vitamin E Acetate is the real cause of vaping deaths? | Dangers of E-Cigarettes

Vitamin E acetate, an additive sometimes used in THC and other vaping products, maybe the culprit in vaping-related lung injuries, at least according to the CDC.

These lung injuries have been so severe, 40 people have died at the time of the making of this video.

As of the other day, the CDC said it is aware of 2,051 cases of lung injury linked to vaping in 49 states (all except Alaska).

Well, I can tell you that the number is now at least 2,053 because we just reported 2 cases to the CDC.

This video is about one of my patients who vaped and what it does to the body.

Thankfully, he did not die and did not need a double-lung transplant like another patient in Detroit.

Doctor Mike Hansen, MD
Internal Medicine | Pulmonary Disease | Critical Care Medicine
Website:
IG Account:
FB Page:

NOTE: The information in this video is not intended or implied to be a substitute for professional medical advice, diagnosis, or treatment. All content, including text, graphics, images, and information, contained in this video is for general information purposes only and does not replace a consultation with your own doctor/mental health professional.

source

Leave a comment

Your email address will not be published. Required fields are marked *